# SDR ASAA2022110440817

- Difficulty date: November 4, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,346 hours, 17,103 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810127
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERWING BOX FLOOR BOARD PN: 144A5810-127 DAMAGED. GROUNDED - YES. REPAIRED FLOOR BOARD PN: 144A5810-127 IAW B737-800 SRM 53-00-50-2R-0.
